Representation of Lukasiewicz algebras by means of ordered Stone spaces. (English) Zbl 0453.06011


06D30 De Morgan algebras, Łukasiewicz algebras (lattice-theoretic aspects)
06E15 Stone spaces (Boolean spaces) and related structures
Full Text: DOI


[1] Cignoli, R., Algebras de Moisil de orden \(n\), (Bahia Blanca (1969), Univ. Nac. del Sur) · Zbl 0212.31701
[2] Georgescu, G., Les algebras de Lukasiewiecz-valentes, Logique, automatique, informatique, Ed. Acad. (1971)
[3] Moisil, Gr. C., Essais sur les logiques non chrysippiennes, Ed. Acad. Bucarest (1972) · Zbl 0241.02006
[4] Priestley, H. A., Representation of distributive lattices by means of ordered Stone spaces, Bull. London Math. Soc., 2, 186-190 (1970) · Zbl 0201.01802
[5] Priestley, H. A., Ordered topological spaces and the representation of distributive lattices, Proc. London Math. Soc., 24, 3, 507-530 (1972) · Zbl 0323.06011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.